# SDR AALA20150522011

- Difficulty date: May 22, 2015
- Submitted: May 27, 2015
- Operation: Air carrier
- Aircraft: N9626F
- Make and model: Doug DC-9-83
- Aircraft serial: 53596
- Aircraft time: 47,261 hours, 22,445 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED AT STATION 1380 ABOVE LONGERON 14R.  REPAIRED SKIN IAW SRM 53-01-00-001.
